# SDR CALA2023041301107

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737-900ER
- Aircraft serial: 33532
- Aircraft time: 43,727 hours, 15,193 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Lh Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION ON THE LH WINDOW FRAME AT THE UPPER AFT CORNER AND INNER CORNER RADIUS FOUND TO BE CRACK PER EA 5310-04554 REV B STEP 9.1 AND 9.2. (REF: AAR NR 99965475)
